RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 1, Pages 3–18 (Mi tvp4173)  

This article is cited in 4 scientific papers (total in 4 papers)

On the $M$ fewer than $N$ bootstrap approximation to the trimmed mean

N. V. Gribkovaa, R. Helmersb

a St. Petersburg State University, Department of Mathematics and Mechanics
b Centre for Mathematics and Computer Science

DOI: https://doi.org/10.4213/tvp4173

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:1, 42–53

Bibliographic databases:

Received: 21.11.2007
Revised: 11.06.2008

Citation: N. V. Gribkova, R. Helmers, “On the $M$ fewer than $N$ bootstrap approximation to the trimmed mean”, Teor. Veroyatnost. i Primenen., 55:1 (2010), 3–18; Theory Probab. Appl., 55:1 (2011), 42–53

Citation in format AMSBIB
\Bibitem{GriHel10}
\by N.~V.~Gribkova, R.~Helmers
\paper On the $M$ fewer than $N$ bootstrap approximation to the trimmed mean
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 1
\pages 3--18
\mathnet{http://mi.mathnet.ru/tvp4173}
\crossref{https://doi.org/10.4213/tvp4173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768515}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 1
\pages 42--53
\crossref{https://doi.org/10.1137/S0040585X97984607}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288119100003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955543392}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4173
  • https://doi.org/10.4213/tvp4173
  • http://mi.mathnet.ru/eng/tvp/v55/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Gribkova, R. Helmers, “Second order approximations for slightly trimmed means”, Theory Probab. Appl., 58:3 (2014), 383–412  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Gribkova N., “Cramer-Type Moderate Deviations For Intermediate Trimmed Means”, Commun. Stat.-Theory Methods, 46:23 (2017), 11918–11932  crossref  mathscinet  zmath  isi
    3. Chen L., Davydov Y., Gribkova N., Zitikis R., “Estimating the Index of Increase Via Balancing Deterministic and Random Data”, Math. Methods Stat., 27:2 (2018), 83–102  crossref  mathscinet  isi  scopus
    4. Greselin F., Piacenza F., Zitikis R., “Practice Oriented and Monte Carlo Based Estimation of the Value-At-Risk For Operational Risk Measurement”, Risks, 7:2 (2019), 50  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:512
    Full text:110
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020